# SDR DALA2021070103610

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 960 Rbl57-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON CENTER TANK UPPER SURFACE STA 960 BTW RBL 57 AND RBL 66 AT UPPER WING BOX. CORRECTIVE ACTION: SUMMARY OF NRC 00769: CORROSION LEVEL 2. CORROSION ON CENTER TANK UPPER SURFACE STA 960 BTW RBL 57 AND RBL 66 AT UPPER WING BOX WAS REPAIRED PER ETI-57-21-261 REV 10 AND ER/A 592559-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (1859635)
